Communications in Mathematical Physics

A remark on a theorem of B. Misra

H.-J. Borchers

Full-text: Open access

Article information

Source
Comm. Math. Phys. Volume 4, Number 5 (1967), 315-323.

Dates
First available in Project Euclid: 23 December 2004

Permanent link to this document
http://projecteuclid.org/euclid.cmp/1103839939

Mathematical Reviews number (MathSciNet)
MR0211705

Zentralblatt MATH identifier
0155.32401

Subjects
Primary: 81.46

Citation

Borchers, H.-J. A remark on a theorem of B. Misra. Communications in Mathematical Physics 4 (1967), no. 5, 315--323. http://projecteuclid.org/euclid.cmp/1103839939.


Export citation